Header

UZH-Logo

Maintenance Infos

Cyclic cohomology of the Weyl algebra


Willwacher, Thomas (2015). Cyclic cohomology of the Weyl algebra. Journal of Algebra, 425:277-312.

Abstract

We give an explicit formula for sp$_{2n}$-basic representatives of the cyclic cohomology of the Weyl algebra HC•(A$_{2n}$).As an application, we prove a generalization of a theorem of Nest and Tsygan concerning the relation of the Todd class and the cyclic cohomology of the differential operators on a complex manifold.

Abstract

We give an explicit formula for sp$_{2n}$-basic representatives of the cyclic cohomology of the Weyl algebra HC•(A$_{2n}$).As an application, we prove a generalization of a theorem of Nest and Tsygan concerning the relation of the Todd class and the cyclic cohomology of the differential operators on a complex manifold.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1 March 2015
Deposited On:28 Jan 2016 07:49
Last Modified:14 Feb 2018 10:25
Publisher:Elsevier
ISSN:0021-8693
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.jalgebra.2014.10.054

Download

Full text not available from this repository.
View at publisher

Get full-text in a library